# SDR ABXA9700663

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243105
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND LEVEL 2 CORROSION ON LONGERONS 30R, SKIN, FRAMES AT STA 160 TO 218.  REPAIRED FRAME IAW DC-9 SRM 53-04, FIGURE 2A.
